%% -*-BibTeX-*-


@Article{MR3194647,
  author       = "Sandra Di Rocco and Christian Haase and Benjamin Nill and Andreas Paffenholz",
  title        = "Polyhedral adjunction theory",
  journal      = "Algebra Number Theory",
  volume       = "7",
  number       = "10",
  pages        = "2417--2446",
  year         = "2014",
  ISSN         = "1937-0652",
  MRclass      = "Preliminary Data",
  MRnumber     = "3194647",
  URL          = "http://dx.doi.org/10.2140/ant.2013.7.2417",
  doi          = "10.2140/ant.2013.7.2417",
  eprint       = "1105.2415",
  eprintclass  = "math.CO",
  eprinttype   = "arxiv",
  fjournal     = "Algebra \& Number Theory",
  reportno     = "Mittag-Leffler-2011spring",
}